# SDR AT0500008

- Difficulty date: February 7, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX AND F/A O2 MASKS DROPPED DURING CLIMB.  RESTORED O2 MASKS PER AMM 35-22-31.
